# SDR SWAA2023060957237

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N8854Q
- Make and model: Boeing 737-8
- Aircraft serial: 67494
- Aircraft time: 602 hours, 341 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER 3 CYCLES. AIR RETURN. NO OVERWEIGHT LANDING.  REMOVED AND REPLACED PSEU AND LANDING GEAR LEVER CONTROL MODULE. OPS CK GOOD. NO FAULTS. AMM 32-09-10. AND 32-31-11.
